# SDR UPS04842227

- Difficulty date: April 1, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 577270625
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STATION 1766 LEFT SIDE THE LOWER ATTACH ANGLE AT UPPER CANTED BULKHEAD IS CRACKED BETWEEN LONGERON 9L AND 10L.  REMOVED, FABRICATED AND INSTALLED ANGLE IAW DWG 5772706 AND SRM 51-1-20D, 51-1-21.
